MathSciNet Relay Station
MathSciNet bibliographic data
MR2557951 58J05 (35J10 35R01 53C21)
Mari, Luciano; Rigoli, Marco; Setti, Alberto G. Keller-Osserman conditions for diffusion-type operators on Riemannian manifolds. J. Funct. Anal. 258 (2010), no. 2, 665–712.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement